i've been ill since december 7th 2010, i suffer from depression, my symptoms are fever, bodyaches, chills, diarreah, breathing difficulties, pans in chest, with tightening of upper back and pain spreading to my right arm and left arm sweating, weight loss, loss of appetite, weakness is so much that ican bearly stand and walk, coughing, been to doctors yesterday as well but they can't find what the cause i yet, they put me on a different antibiotic called cefalexin capsules, but previous to this medication i've had amoxcyllin capsules, docyciline capsules, prednisulone tabs, i've taken so many medicines and is not getting better my doctor has said that my bloood pressure is a bit high but nothing to worry about. i hope i can find someone who can direct me in the direction to get my health back to normal
Check into side effects of various meds you are and have been on. Dont settle for the list they give you with your prescription. Go online and research. Also, try another doctor if this one is not able to find anything. Also if breathing issues and chest pain, it wouldnt hurt to see a cardiologist.
It sounds like you're developing health anxiety. I went through the same thing a couple years ago. I had a miscarriage in the winter, got sick, went through all different types of anitbiotics (which totally mess your body up fyi) and in the end of all the damn tests there wasnt anything wrong with me. They never found ONE thing. It was all my mental issues causing physical symptoms and my stressing over them making them worse.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.